# SDR ASAA2020091553182

- Difficulty date: September 13, 2020
- Submitted: September 15, 2020
- Operation: Air carrier
- Aircraft: N403AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41730
- Aircraft time: 30,019 hours, 9,713 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Lock
- Part number: UNKNOWN
- Condition: Out Of Sequence
- Location: Sliding Window
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPT'S SLIDING WINDOW WON`T OPEN FULLY.  GROUNDED-YES.  FOUND WINDOW HOLD OPEN LOCK OUT OF SYNC.  RESET LOCK AND CAPT`S SLIDING WINDOW.  OPS CHECK GOOD, PER B737-900 AMM 56-12-11-710-803.
